# SDR UALA2012031501703

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 73,026 hours, 22,285 cycles
- Engine: Pwa PW2037
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 9F24445501
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO EGT HARNESS WIRE AND BROKEN GROUND WIRE EVALUATING REPAIRS.  HARNESS 585-4989 AND 564-1252 ON AOG.  REPLACED WIRING HARNESS & WIRE BUNDLE.
